Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Ian Musson
Title: Lie superalgebras and enveloping algebras
Additional book information: Graduate Studies in Mathematics, Vol. 131, American Mathematical Society, Providence, RI, 2012, xx+488 pp., ISBN 978-0-8128-6867-6, $87.00, hardcover

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Vera Serganova
Affiliation: University of California, Berkeley
Journal: Bull. Amer. Math. Soc. 50 (2013), 691-696
Published electronically: May 1, 2013
Review copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.